# SDR FXGA20110413001

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120FC
- Aircraft serial: 120110
- Aircraft time: 35,322 hours, 42,414 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080013B
- Part serial: 5196
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: V
- Nature of condition: G
- Precautionary procedure: L

## Discrepancy

EMERGENCY BUSS OFF LIGHT ILLUMINATED.  REPLACED NR (2) ENGINE STARTER GENERATOR AND RESET CB0471, EMER 1 BUS CIRCUIT BREAKER.  OPS CHECKED ALL BUSSES AND TRANSFER FUNCTION IAW MM 24-52-00.  NO DEFECTS NOTED.
